It's not a perfect system, and withdrawing sucks no matter how you. I would usually run out of 90 pills (10 mg oxycodone) in less than 11 days.
I don’t recommend it. I had to be cardioverted (zapped with the heart paddles) while wide awake and lucid for the experience over 28 times — virtually unheard of — because my heart kept stopping. It’s really nothing to fool around with, as I well know. High dose Loperamide effects the heart in a couple of different ways). First, it appears to slow the heart rate (causing bradycardia); second, it seems to effect the electrolytes including magnesium and calcium channels in such a way that can adversely effect rhythm and the timing of the heart’s beats (which cause arrhythmias); third, these two combined can lead to serious electrical conduction problems, lengthening something called the QTc time (basically, how long it takes your heart to reset after each beat), which can lead to cardiac arrest.
I was prescribed Oxycodone a couple months ago (5 mg/4 daily). In addition, if you taper off slowly, do you get withdrawal symptoms after you Day 3 to 4 were the worst but today I have NO symtoms at all and feel great.
Join the conversation!. Ask our community of thousands of members your health questions, and learn from others experiences.
There was a problem adding your Try again.
Your has been added.
It appears you have not yet Signed Up with our community. To Sign Up for free, please click here.
So, I've successfully tapered from 160mg of oxycontin down to 1 10mg norco 2 x's a day. Anyone ever get off opiates without withdrawals?.
TaylorJoh USA 113 Posts Wodg Australia 89 Posts art 1903 Posts TaylorJoh USA 113 Posts bryan3000 USA 513 Posts art 1903 Posts TaylorJoh USA 113 Posts Pd245 58 Posts art 1903 Posts TaylorJoh USA 113 Posts balto 839 Posts Pd245 58 Posts TaylorJoh USA 113 Posts TaylorJoh USA 113 Posts bryan3000 USA 513 Posts TaylorJoh USA 113 Posts.
My doctor wants me to do a very slow taper from oxycodone. If you are looking for a magic answer for no withdrawals, you arent going to get it.